MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Nederlands tijdschrift voor geneeskunde · 2017

[From facial pain to toxic epidermal necrolysis: a rare complication of carbamazepine usage].

Ahmadi M, van Hoeven L, Bokhoven K

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

BACKGROUND

Toxic epidermal necrolysis (TEN) is a rare disease that is characterised by epidermal loss, often as a result of medication use - particularly sulfonamides and anti-epileptics. People of South-East Asian descent are at increased risk of developing TEN since they may carry the HLA-B*1502 allele.

CASE DESCRIPTION: A 61-year-old female of Indonesian descent developed TEN due to carbamazepine use, resulting in admission to the intensive care department of a specialised burn centre in the Netherlands. She was successfully treated with high-dose prednisone and local therapy for the skin disorder.

CONCLUSION

The US Food and Drug Administration advises screening of patients of South-East Asian descent for HLA-B*1502 prior to initiation of treatment with TEN-related medication. In the Netherlands, screening for this allele is currently not mandatory.

Для цитирования: Ahmadi M, van Hoeven L, Bokhoven K. [From facial pain to toxic epidermal necrolysis: a rare complication of carbamazepine usage].. Nederlands tijdschrift voor geneeskunde. 2017.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.